MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. AELLICA CH 930

SIEMENS HEALTHCARE DIAGNOSTICS INC. AELLICA CH 930
Model Number AELLICA CH 930
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that a falsely elevated concentrated carbon dioxide (co2_c) result was obtained on a patient sample on an atellica ch 930 analyzer.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse found that the triple probe for reaction washer 3 was broken at the bend for the water probe.The cse replaced the triple probe, performed alignment on the angular path of the dilution arm and level sense reliability testing which passes, performed full auto check which passes.Further the cse performed automated empty and fill of bath.The customer ran calibration and quality control (qc) which recovered acceptably.Siemens further evaluated the event and determined that the wash station droplets and the broken wash probe potentially contributed to the falsely elevated co2_c result.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that a falsely elevated concentrated carbon dioxide (co2_c) result was obtained on a patient sample on an atellica ch 930 analyzer.The initial result was reported to the physician(s), who questioned the result.The sample was repeated on an alternate atellica ch 930 analyzer.The repeat result recovered lower than the initial result and was considered correct.The repeat result was reported as a correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated co2_c result.

Brand Name
AELLICA CH 930
Common Device Name
AELLICA CH 930
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24492624
Report Number2432235-2026-00066
Device Sequence Number4979644
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAELLICA CH 930
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown